Open Access
June, 1951 Nonparametric Estimation IV
D. A. S. Fraser, R. Wormleighton
Ann. Math. Statist. 22(2): 294-298 (June, 1951). DOI: 10.1214/aoms/1177729650


In the three papers, [1], [2], [3], entitled "Nonparametric estimation", Scheffe and Tukey generalized previous results on tolerance regions and extended them to cover all continuous and discontinuous distribution functions. This note contains four comments arising from these papers: first, on a method for giving bounds to the confidence level in the discontinuous case which can lower the probability that the end points need to have part, a random variable, of their probability neglected to maintain the given confidence level; second, on a correction of a statement of results in [2]; third, on a proof in [2] requiring a further statement; fourth, a necessary restatement of theorems in [3].


Download Citation

D. A. S. Fraser. R. Wormleighton. "Nonparametric Estimation IV." Ann. Math. Statist. 22 (2) 294 - 298, June, 1951.


Published: June, 1951
First available in Project Euclid: 28 April 2007

zbMATH: 0043.34804
MathSciNet: MR41397
Digital Object Identifier: 10.1214/aoms/1177729650

Rights: Copyright © 1951 Institute of Mathematical Statistics

Vol.22 • No. 2 • June, 1951
Back to Top